MathSciNet Relay Station
MathSciNet bibliographic data
MR2167732 (2006f:34018) 34A37 (34C25 92C50 93C95)
Tang, Sanyi; Xiao, Yanni; Clancy, Damian New modelling approach concerning integrated disease control and cost-effectivity. Nonlinear Anal. 63 (2005), no. 3, 439–471.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement